# SDR SIMA20140914005

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 35,914 hours, 32,564 cycles
- Engine: Allsn AE3007C
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 14576710401
- Part serial: 373
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING PART C OF ERS-EM-54DF-164, HFEC INDICATED 2 1/2 INCH CRACK, 3/8 INCH FWD OF RIVET ROW, LT LOWER ENG COWL, IN LOWER FWD AREA, IN 6 INCH X 6INCH PRIMED AREA AFTER CONTOURED.  R & R LOWER ENG COWLING IAW AMM 71-11-01.
